# SDR YENA2024101401342

- Difficulty date: October 14, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N3112J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55158
- Aircraft time: 7,020 hours, 2,802 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#203, BOS-BDA. (AIRCRAFT PERFORMED AN AIR TURN BACK TO BOS) 'DURING CLIMBOUT PASSING FL240 EICAS MSG WING ANTI ICE FAIL BOTH LEFT AND RIGHT WING ANTI ICE VALVES OPEN RAN ECL FOR LEFT SIDE WAIV CONTINUED TO FLUCTUATE BUT AFTER APPROX 5 MINUTES REMAINED CLOSED.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
